So Scared, New Meds (ACE or ARB Inhibitor)

Discussion in 'Support' started by hartje5, Aug 15, 2016.

tinnitus forum
    1. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Hi everyone,

      This Thursday I have to go to my cardiologist and she is going to prescribe me and ACE or ARB inhibitor because my mitral valve is leaking and she wants to lower my blood pressure (which is fine 70/110) to prevent heart failure.

      I am so terribly terribly scared. Heart medication is what caused my T (and sometimes H) in the first place. I don't think I can handle new meds.
       
    2. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      No one?
       
    3. linearb
      Psychedelic

      linearb Member Hall of Fame

      Location:
      East Coast USA
      Tinnitus Since:
      1998
    4. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Mmm... no Ace inhibitor for me. I guess it's gonna be nothing or the ARB inhibitor. Since there seems to be no-one on this forum with negative experience with that category.
       
    5. Karen
      Talkative

      Karen Manager Staff Benefactor Hall of Fame Ambassador

      Location:
      U.S.
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      First time: Noise 2nd Time: Ototoxic drug
      Hi, @hartje5,

      I don't have any experience with an ARB inhibitor myself, but I looked online, and didn't find a lot about ARB's and tinnitus. There is a lot more of a connection with beta blockers and ACE inhibitors and tinnitus. I took both kinds of drugs (beta blocker and ACE inhibitor), but I still think it was the ACE inhibitor that set mine off. I want to emphasize that I did have tinnitus before I took the drug, but it was very mild. After taking the drug, mine got much worse. Then, when I tried to get off the drug, I ended up with pulsatile tinnitus, as well.

      Unless you hear from someone else on this forum who has had experience with an ARB, you might go ahead and try that drug.

      Is there anyone out there with experience taking an ARB?
       
    6. just1morething
      Benevolent

      just1morething Member Benefactor

      Location:
      U.S.
      Tinnitus Since:
      2008
      Cause of Tinnitus:
      barotrauma from airplane descent, noise exposure? ETD? TMJD?
      I take Cozaar which is a ARB I see. I had a cough from a Ace inhibitor that I couldn't tolerate. I have no idea if Cozaar is causing my tinnitus but I doubt it. I am desperate though and may try getting off it and just take Dyazide to see if my noise is lowered. I recently doubled up on my BP drugs accidently and it seemed to make my noise go way down.
       
      • Like Like x 1
    7. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Hi @Karin and @just1morething

      I'll go for the ARB. @Karin, I used to have very mild tinnitus before I took Verapamil, Flecainide and Apixaban too. I really wish I could get those good times back.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.